Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Fragmentability of sequences of set-valued mappings with applications to variational principles


Authors: Marc Lassonde and Julian P. Revalski
Journal: Proc. Amer. Math. Soc. 133 (2005), 2637-2646
MSC (2000): Primary 49J53; Secondary 46B20, 46B22, 54C60
DOI: https://doi.org/10.1090/S0002-9939-05-07865-2
Published electronically: March 15, 2005
MathSciNet review: 2146209
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We propose to study fragmentability of set-valued mappings not only for a given single mapping, but also for a sequence of mappings associated with the initial one. It turns out that this property underlies several variational principles, such as for example the Deville-Godefroy-Zizler variational principle and the Stegall variational principle, by providing a common path for proof.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 49J53, 46B20, 46B22, 54C60

Retrieve articles in all journals with MSC (2000): 49J53, 46B20, 46B22, 54C60


Additional Information

Marc Lassonde
Affiliation: Laboratoire AOC, Département de Mathématiques, Université des Antilles et de la Guyane, 97159 Pointe-à-Pitre, France
Email: marc.lassonde@univ-ag.fr

Julian P. Revalski
Affiliation: Institute of Mathematics and Informatics, Bulgarian Academy of Sciences, Acad. G. Bonchev Street, Block 8, 1113 Sofia, Bulgaria
Email: revalski@math.bas.bg

DOI: https://doi.org/10.1090/S0002-9939-05-07865-2
Received by editor(s): April 20, 2004
Published electronically: March 15, 2005
Additional Notes: The second author’s research was supported by a Marie Curie Fellowship of the European Community program IHP under contract HPMF-CT-2002-01874
Communicated by: Jonathan M. Borwein
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.